# SDR DATA2024111107001

- Difficulty date: October 7, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N701A
- Make and model: Stbros SD360
- Aircraft serial: SH3627
- Engine: Pwa PT6A65*
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: SD3110854
- Part serial: MD037
- Condition: Open
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT FORWARD EMERGENCY DOOR OPENED WHILE IN CLIMB. UPON LANDING MAINTENANCE INSPECTED DOOR AND NO DISCREPANCIES. DOOR WAS REPLACED AS A PRECAUTION.
